# SDR CA130823007

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,697 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW ADVISED FLIGHT DISPATCH VIA ACARS MSG OF A TOTAL COMM FAILURE.  THEY WERE BROADCASTING BLIND, AND SQUAWKING 7600.  BECAUSE ACARS CONTINUED TO WORK, FLIGHT DISPATCH COORDINATED WITH THE APPROPRIATE ATC FACILITIES TO FACILITATE CONTINUING TO DESTINATION. IN CONJUNCTION WITH MAINTENANCE,  THEY WERE ABLE TO RESTORE LIMITED COMMS WITH ONLY THE CAPTAIN`S SIDE WORKING ON THE BACKUP RADIO, F/O REMAINED NORDO.  FLIGHT CREW WILL FILE ASR.  COMM 1+2 CHECKED SERVICEABLE ON GROUND, FIMM INDICATED IN TRANSITORY CONDITION, MRC 1 NIC AND MRC 2 NIC BITE TESTED SERVICEABLE IAW AMM45-45-00-970-805 AND FIM 23-12-00-810-053-A.
